# SDR AU000234

- Difficulty date: April 7, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: S104
- Condition: Faulty
- Location: Thrust Reverser
- Component: Thrust Reverser, Ge, CF680C2
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NO1 ENGINE THRUST REVERSER SWITCH S104 FAULTY.
